CureZone   Log On   Join
Re: Lyme and Started 4 mg of lugols. Doctor said stop after TSH rose.
 
HotelParasite Views: 1,519
Published: 6 years ago
 
This is a reply to # 2,229,217

Re: Lyme and Started 4 mg of lugols. Doctor said stop after TSH rose.


I can tell you have done your research. My TSH has always been high (above 8)and I have numerous goiters. After seeing several Endo DXs I finally realized they actually don't know anything. They are just repeating what they heard in school. Yes, I am bitter.

So I am now taking Iodoral at 50 mg a day. Goiters have went down but I have been taking Iodoral for 1.5 years and started with 100 MG a day.

My Question! If I take 100 MG a day I have a terrible time sleeping and my heart pounds. I know there are many Japanese that are ingesting 8 grams a day but they are experiencing some problems (or at least that is what DX want us to believe)

How would I know if I was taking too much iodine? I use Iodoral.

My reason is that I have been obese all my life and NOTHING takes the weight off. 10 years ago I ate 400 calories a day for 3 months and only lost 10 pounds. My hair fell out and my teeth were loose. The DX just shrugged his shoulders. (Another reason I am bitter)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.613 sec, (1)